ANALISA KETUNGGALAN TITIK TETAP PADA PEMETAAN KONTRAKTIF DI RUANG METRIK LENGKAP DENGAN MEMANFAATKAN JARAK-W

Malahayati Malahayati

Abstract


Penelitian ini mengkaji tentang sifat titik tetap pada jarak-w diruang metrik lengkap. Di dalam penelitian ini diberikan pula suatu contoh penggunaan sifat titik tetap berdasarkan sifat yang telah dibahas

Keywords


Ruang metrik lengkap; jarak-w; titik tetap

Full Text:

Full Paper

References


A. Branchiari. A fixed point theorem for mapping satisfying a general contractive condition of integral type, Internasional Journal of Mathematics and Mathematical Sciences 10 (2002). 531-536.

A. Latif and W. A. Albar. Fixed points result in complete metric space. Demonstratio Mathematica, XLI (2008). 145-150.

Agarwal, Ravi P., Donald D Reagen dan D.R. Sahu. 2009. Fixed Point Theory for Lipschitzian Type Mappings with Applications. USA.Spinger.

Khamsi, Mohammad A., and Krik, William A. 2001. An Introduction to Metric Spaces and Fixed Point Theory. New York: John Wiley & Sons, Inc.

O. Kada. T. Suzuki and W. Takashashi.

Nonconvex minimization theorems and fixed point theorems in complete metric spaces. Math. Japonico 44 (1996), 381-591.

P. Vijayaraju, B.E. Rhoades and R. Mohanraj. A fixed point theorems for pair of maps satisfying a general contractive condition of integral type, Internasional Journal of Mathematics and Mathematical Sciences 15 (2005). 2359-2364.

Razani dkk. A fixed point theorem for w-distance. Applied sciens, (2009). vol.11 pp.114-117.

Shirali, Staish and Vasudeva, Harkrishan L. 2006. Metric Spaces. London: Springer-Verlag.

T. Suzuki. meir-Keeiler contractions of integral type are still Meir-Keeiler constractions. Internasional Journal of Mathematics and Mathematical Sciences Aticle ID 39281 (2007). 1-6.

T. Suzuki and W. Takahashi, Fixed Point theorems and characterizations of Metric Completness. Topol. Methods Nonlinear Anal., 8 (1996), 371-382

T. Suzuki. Several fixed point theorems in complete metric space. Yokohama Math. J., 44 (1997), 61-72.

Tuwankotta, Johan Matheus. 2012. Analisis Real A: Teori Ukuran dan Integral. Bandung: ITB




DOI: http://dx.doi.org/10.15642/mantik.2016.1.2.8-16

DOI (Full Paper): http://dx.doi.org/10.15642/mantik.2016.1.2.8-16

Refbacks

  • There are currently no refbacks.


Copyright (c) 2016 Jurnal Matematika "MANTIK"

Journal Matematika MANTIK Indexed and Abstracted by:

 

        

 

Creative Commons License
Jurnal Matematika MANTIK by http://mantik.uinsby.ac.id is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

 

View My Stats